# SDR VTZA97335

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Torque
- Location: Left
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

IAD/SCE - FLT 6475 - DURING TAKEOFF AT 1750 HOURS ON 6-19-97, ABORTED TAKEOFF DUE TO LT ENGINE HAD LOW TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AND COULD NOT DUPLICATE.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
